Vol. 54, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Strongly regular graphs and group divisible designs

Mohan S. Shrikhande

Vol. 54 (1974), No. 2, 199–208
Abstract

The counting techniques of the author’s earlier work on strongly regular graphs are used to prove the converse of a result of R. C. Bose and S. S. Shrikhande on geometric and pseudo-geometric graphs (q2 + 1,q + 1,1).

Mathematical Subject Classification 2000
Primary: 05B05
Milestones
Received: 15 June 1973
Published: 1 October 1974
Authors
Mohan S. Shrikhande